Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Zero sets of bivariate Hermite polynomials

Texto completo
Autor(es):
Area, Ivan [1] ; Dimitrov, Dimitar K. [2] ; Godoy, Eduardo [3]
Número total de Autores: 3
Afiliação do(s) autor(es):
[1] Univ Vigo, Dept Matemat Aplicada 2, EE Telecomunicac, Vigo 36310 - Spain
[2] Univ Estadual Paulista, IBILCE, Dept Matemat Aplicada, BR-15054000 Sao Jose Do Rio Preto, SP - Brazil
[3] Univ Vigo, Dept Matemat Aplicada 2, EE Ind, Vigo 36310 - Spain
Número total de Afiliações: 3
Tipo de documento: Artigo Científico
Fonte: Journal of Mathematical Analysis and Applications; v. 421, n. 1, p. 830-841, JAN 1 2015.
Citações Web of Science: 2
Resumo

We establish various properties for the zero sets of three families of bivariate Hermite polynomials. Special emphasis is given to those bivariate orthogonal polynomials introduced by Hermite by means of a Rodrigues type formula related to a general positive definite quadratic form. For this family we prove that the zero set of the polynomial of total degree n + m consists of exactly n + m disjoint branches and possesses n + m asymptotes. A natural extension of the notion of interlacing is introduced and it is proved that the zero sets of the family under discussion obey this property. The results show that the properties of the zero sets, considered as affine algebraic curves in R-2, are completely different for the three families analyzed. (c) 2014 Elsevier Inc. All rights reserved. (AU)

Processo FAPESP: 13/23606-1 - Métodos para cálculo aproximado de somas e séries e aplicações
Beneficiário:Dimitar Kolev Dimitrov
Linha de fomento: Auxílio à Pesquisa - Pesquisador Visitante - Internacional
Processo FAPESP: 09/13832-9 - Polinômios ortogonais, funções especiais e aplicações
Beneficiário:Dimitar Kolev Dimitrov
Linha de fomento: Auxílio à Pesquisa - Temático